# SDR IPXA2019101877983

- Difficulty date: October 7, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA765219
- Condition: Cracked
- Location: Cac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER ACCESSORY COMPARTMENT CEILING R/H O/B INTERCOSTAL FWD LOWER FLANGE IS CRACKED.REMOVED AND REPLACED CRACKED CENTER ACCESSORY COMPARTMENT CEILING R/H O/B INTERCOSTAL IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
